# SDR UIEA2025032100372

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: V643602
- Condition: No Test
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLG, WHEEL #5, BRAKE UNIT, WHEN TEST WAS BEING PERFORMED, THE RECORDED PRESSURE WAS LOWER THAN PERMITTED.( ANTISKID VALVE OF BRAKE #5 WAS REPLACED. IAW AMM 32-42-03-404-017. REV 144. DEC 22, 2024. TORQUE APPLIED: 105 LB IN. S/N: 0524121903. DATE: 15-MAY-25. ANTISKID/AUTOBRAKE CONTROL TEST WAS SATISFACTORY. PRESSURE ON BRAKE #5: 3000 PSI. S/N: 03220303188. DATE: 02-OCT-25. NO LEAKS WERE FOUND. BLEED THE WHEEL BRAKE SYSTEM WAS PERFORMED. IAW AMM 32-41-00- 682-001. REV 144. DEC 22, 2024. NO MORE ACTIONS REQUIRED. )
